# SDR ASAA2015100513341

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,957 hours, 5,567 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, NR 1 COWL VALVE OPEN LIGHT.  REMAINED ON WITH ENGINE ANTI-ICE SWITCH OFF.  ACFT GROUNDED.  CYCLED NR 1 ENGINE COWL VALVE SWITCH.  LIGHT EXTINGUISHED. PERFORMED NR 1 ENGINE COWL ANTI-ICING OPS CHECK IAW AMM 30-21-00-710-801, OPS CHECK NORMAL.
